# SDR ZW0A0103011

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 12,676 hours, 5,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FUSELAGE CRACK IN RT AFT ACCESS SECTION VENT BOX AT STA 1510.  CRACK STOP DRILLED FOR INTERIM REPAIR PER ARA 13888.  ACCOMPLISHED EDDY CURRENT PER NDT 53-00-03 PART AND CRACK CONTAINED.  STOP DRILLED CRACK.  REPAIRED PER SRM 53-01 FIG 2.
